RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 10-11, Pages 917–942 (Mi izv5598)  

Sur les équations d'Euler et leurs applications à la théorie des élasticités

D. Grave


Full text: PDF file (1960 kB)

Bibliographic databases:
Received: 12.02.1926

Citation: D. Grave, “Sur les équations d'Euler et leurs applications à la théorie des élasticités”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:10-11 (1926), 917–942

Citation in format AMSBIB
\Bibitem{Gra26}
\by D.~Grave
\paper Sur les \'equations d'Euler et leurs applications \`a la th\'eorie des \'elasticit\'es
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 10-11
\pages 917--942
\mathnet{http://mi.mathnet.ru/izv5598}
\zmath{https://zbmath.org/?q=an:52.0446.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv5598
  • http://mi.mathnet.ru/eng/izv/v20/i10/p917

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:93
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019